# SDR DL72E952143

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-2 LETTER CHECK, LWR COVE PANEL ATTACH ANGLE CRACKED NR 3 L/E SLAT BELOW TAI DUCT.  REPAIRED PER MM 57-54-0.
